advertisement
Question
Posted by: Sue | 2011/03/15

Geographic Tongue

Been diagnosed with above as well as fatty liver infiltration.My tongue is extremely sore. been seeing a dietician for the fatty infiltration. are the two connected perhaps and what can I do for the tongue? Thankyou

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sue
The tongue and fatty infiltration symptoms are not related. The specific cause of geographic tongue is unknown, although vitamin B deficiency may be involved. Other causes may include irritation from hot or spicy foods, or alcohol. If the tongue is painful, please check for white spots on the inside of your cheeks, it could be due to candida infection - if so try Daktarin oral jel. Take Vit B complex supplements too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Dr Bets | 2011/03/17

Sue, it may be that you are suffering from dry mouth syndrome
See www dot medicinenet.com/dry_mouth/page2
Dr Bets

Reply to Dr Bets
Posted by: sue | 2011/03/16

Thank you Dr Bets,
My tongue is extremely painful,there are no white spots on the inside of my cheeks. I have tried Daktarin oral jel and nothing changed. sometimes i struggle to swallow as the food gets stuck on my tongue and does not move backward.I will get the vit B complex supplements and try them.

Regards
Sue

Reply to sue
Posted by: Cyberdoc | 2011/03/15

Hallo Sue
The tongue and fatty infiltration symptoms are not related. The specific cause of geographic tongue is unknown, although vitamin B deficiency may be involved. Other causes may include irritation from hot or spicy foods, or alcohol. If the tongue is painful, please check for white spots on the inside of your cheeks, it could be due to candida infection - if so try Daktarin oral jel. Take Vit B complex supplements too.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement